It’s a diabetic medication that leads to significant weight loss. Now being prescribed for weight loss.
Sorry to hear about your battle with breast cancer. Best Wishes
Unless you can seriously change the way you eat, the side effects will be terrible. My husband says he lost weight because some days he was actually afraid to eat. This is because he never knew what he would be expecting.
I had asked my doctor but she wouldn't put me on all the ones you see on commercials or online but she did put me on metformin , i have lost a bit but now i seem to be at a standstill 🙁
I was told when i saw a surgeon back in Mar that i was morbidly obese and needed to lose weight , he was going to suggest i have gastric bypass but because of my abdominal problems that wouldn't be possible so he suggested he referred me to a metabolic clinic well i am still waiting for that call to come but i watched the videos for this clinic and the surgeon for it suggested 3 different kinds of semiglutides , well #1 am not diabetic so my doctor said no #2 i can't afford the cost of it so she has me on Metformin i am losing but it is very very slow (i do diet and trying to get my walks going again now that my gardening season is done ) but i haven't lost enough weight yet and sadly i will be seeing that surgeon on Sept 18 , not that it will make much difference anyway because if he had agreed to do surgery to fix my hernias i would have to put it on hold till at least the summer time as i am now battling breast cancer. I am to have surgery next Tues then from the way the surgeon was talking i will have at least radiation therapy , and possibly chemo as well because they can't do hormone therapy on me as it seems i have no estrogen or progesterone receptors